Day 1 Great Day 2 Horrible, Did I Do This All Wrong???

Buy Lab Tests Online

BrianK

New Member
After spending the last hour reading threads on this forum trying to figure things out, I've seen enough information for me to think I did it all wrong. Please excuse my ignorance moving forward as I did what was on the script labels and how I was told to do it by the Dr.
Yesterday Day 1 I did 80mg testosterone cypionate in my shoulder (which is still slightly sore by the way)
0.25mg anastrazole
0.25cc (250iu???) Of hcg
I did all this at the same time 11am
Had a sexual interlude a few hours later. Took a little longer to climax although I stopped to try and prolong it and had slight difficulty getting back to the finish line again although I climaxed just fine. A few hours later I realized I didn't need to have any more caffeine to get through the day. I'm probably at 800mg a day of caffeine and yesterday I only took my preworkout and a few sips to stave off thr headaches. I had a great day and felt good and couldn't believe that I was feeling great for the first time in a long long time.
Day 2 830am I had a massive panic attack and continued anxiety until I had to take a xanax (prescribed) because I couldn't function. Hours later once it wore off I had one more rise in anxiety before I settled out and actually felt pretty good for about an hour. I have had issues with panic attacks in the past but this one was very uncharacteristic as it hit while I was at the gym in the middle of a leg workout. I have had no appetite all day and ate or drank nothing until I forced myself to eat and have some water. There was a sexual interlude around 10am where I performed ok.
My pre levels were 456 tt and 25 estradiol
I am prescribed: 80mg of testosterone cypionate 2x weekly for a total of 160mg, 0.25 anastrazole 2x weekly, and 0.25ml of hcg 2x weekly
My plan is dose on Saturday morning and Tuesday evening so exactly 3.5 days apart.
Does my experience so far seem normal?
Does my protocol and schedule seem ok?
Did I do it right?
Can I expect another massive panic attack for my second dose?
I will be reporting this tomorrow to the Dr. for feedback but I've read enough here to believe sometimes the protocols they prescribe need improvement. Thanks for reading
 
Defy Medical TRT clinic doctor

Systemlord

Member
Your protocol may be too much, a high TRT dosage and HCG, which will add more T on top of T.

If fertility is no concern, drop the HCG and drop the AI. The HCG typically causes a lot of side effects, mental sides and poor sexual performance.

If you're sensitive to AI's, dropping estrogen low can cause anxiety. A dull pain behind the eyes is the first sign of too much anastrozole.

I think you're going to be very sensitive to TRT and therefore you may need a lower dose, possibly smaller more frequent dosing if your initial response is any indication.
 
Last edited:

FunkOdyssey

Well-Known Member
Testosterone has a stimulating effect and can cause anxiety in some people. Now that you have proven sensitive to it you will want to approach it more cautiously. That might mean a lower starting dose, without complicating variables like hCG or anastrozole. I would also suggest zero caffeine for someone with bad enough panic attacks to have Xanax on hand.
 

BrianK

New Member
Your protocol may be too much, a high TRT dosage and HCG, which will add more T on top of T.

If fertility is no concern, drop the HCG and drop the AI. The HCG typically causes a lot of side effects, mental sides and poor sexual performance.

If you're sensitive to AI's, dropping estrogen low can cause anxiety. A dull pain behind the eyes is the first sign of too much anastrozole.

I think you're going to be very sensitive to TRT and therefore you may need a lower dose, possibly smaller more frequent dosing if your initial response is any indication.
Would you attribute the panic attacks and horrible day to the ai or the hcg or a combination of both?
 

BrianK

New Member
Testosterone has a stimulating effect and can cause anxiety in some people. Now that you have proven sensitive to it you will want to approach it more cautiously. That might mean a lower starting dose, without complicating variables like hCG or anastrozole. I would also suggest zero caffeine for someone with bad enough panic attacks to have Xanax on hand.
I've had that script probably 15 years now. They've gotten better as i got older. Nowadays something of this magnitude only happens every couple of years. Hence my immediate alarm and concern to find the root cause and eliminate it. You're not wrong on the caffeine though. There were periods I did have to eliminate it altogether. Truthfully one of the reasons I started down this road was needing all that caffeine to get through the day. My realistic goal is 1 cup a day. None would be even better. Thanks for taking the time to reply.
 

BrianK

New Member
That's where I place my bet, because both of them can cause anxiety.
Ok so I'll try 40mg 2x weekly and ease into it and see where the next lab comes back at. I've read a bunch of your posts advocating for a lower dose simpler approach. I like that.
Thanks for the advice
How would I know if I needed an ai. Bloodwork? Or would you start to feel some kind of way?
 

Systemlord

Member
How would I know if I needed an ai.
Let's try and dial you in on testosterone in isolation, if you get symptoms will adjust your protocol, but the AI is a last resort.

You don't want to be on an AI if you don't have to be. I have very high estrogen on TRT and don't have any problems, some guys do though.

High estrogen can present itself as erectile and libido problems, excessive crying during sad movies, and moodiness.
 

BrianK

New Member
Let's try and dial you in on testosterone in isolation, if you get symptoms will adjust your protocol, but the AI is a last resort.

You don't want to be on an AI if you don't have to be. I have very high estrogen on TRT and don't have any problems, some guys do though.

High estrogen can present itself as erectile and libido problems, excessive crying during sad movies, and moodiness.
Today I was still feeling keyed up and just off in general. Would it be a good idea or bad idea to skip tomorrow's dose to let myself clear out then this Saturday start the t only lower dose protocol?
 

Systemlord

Member
Today I was still feeling keyed up and just off in general. Would it be a good idea or bad idea to skip tomorrow's dose to let myself clear out then this Saturday start the t only lower dose protocol?
You just threw your body a curveball by changing your protocol, if you skip a dosage, you delay homeostasis and drag this unpleasantness out longer.

If things start getting out of hand in the coming weeks, then it's a good bet you'll need even smaller more frequent dosing.

I'm thinking your body doesn't like big swings in levels, meaning big differences between peak and trough.
 
Last edited:

nodoctor

Active Member
already kind of said, but for me AI totally unnecessary and causes edginess and hcg is great with no sides when added to my regular protocol.
 

BigTex

Well-Known Member
I'm probably at 800mg a day of caffeine and yesterday I only took my preworkout and a few sips to stave off thr headaches.

Day 2 830am I had a massive panic attack and continued anxiety until I had to take a xanax (prescribed) because I couldn't function. Hours later once it wore off I had one more rise in anxiety before I settled out and actually felt pretty good for about an hour. I have had issues with panic attacks in the past but this one was very uncharacteristic as it hit while I was at the gym in the middle of a leg workout.
Maybe it's just me but does anyone see a problem here? 800mg of caffeine is kind of a lot. How long have you been drinking this much caffeine + pre workouts. Less than 400 mg of caffeine a day appears to be safe for most healthy adults. That's roughly the amount of caffeine in four cups of brewed coffee, 10 cans of cola or two "energy shot" drinks. So you comsume double that. Excessive caffeine can cause the following side efffects:
  • Headache
  • Insomnia
  • Nervousness
  • Irritability
  • Frequent urination or inability to control urination
  • Fast heartbeat
  • Muscle tremors
Toxic effects can start around 1200mg. Mixing Xanax with caffeine can worsen your symptoms.

 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
5
Guests online
5
Total visitors
10

Latest posts

Top